VOL. 13 · NO. 5 | 2019
 
VIEW ALL ABSTRACTS +
Articles
Aaron Landesman, Ashvin A. Swaminathan, James Tao, Yujie Xu
Algebra Number Theory 13 (5), 995-1038, (2019) DOI: 10.2140/ant.2019.13.995
KEYWORDS: Galois representation, abelian variety, étale fundamental group, large sieve, big monodromy, Hilbert irreducibility theorem, 11F80, 11G10, 11G30, 11N36, 11R32, 12E25
Jesse Thorner, Asif Zaman
Algebra Number Theory 13 (5), 1039-1068, (2019) DOI: 10.2140/ant.2019.13.1039
KEYWORDS: distribution of primes, Chebotarev density theorem, effective, uniform, binary quadratic forms, 11R44
Douglas Ulmer
Algebra Number Theory 13 (5), 1069-1120, (2019) DOI: 10.2140/ant.2019.13.1069
KEYWORDS: abelian variety, Tate–Shafarevich group, regulator, Height, Brauer–Siegel ratio, function field, 11G05, 11G10, 11G40
César Galindo, Yiby Morales
Algebra Number Theory 13 (5), 1121-1144, (2019) DOI: 10.2140/ant.2019.13.1121
KEYWORDS: Hopf algebras, relative cohomology, abelian extensions of Hopf algebras, 16T05
Armand Brumer, Ariel Pacetti, Cris Poor, Gonzalo Tornaría, John Voight, David S. Yuen
Algebra Number Theory 13 (5), 1145-1195, (2019) DOI: 10.2140/ant.2019.13.1145
KEYWORDS: abelian surfaces, Siegel modular forms, computation, 11F46, 11Y40
Wen-Wei Li
Algebra Number Theory 13 (5), 1197-1242, (2019) DOI: 10.2140/ant.2019.13.1197
KEYWORDS: contragredient representation, function field, local Langlands conjecture, 11F70, 11R58, 22E55
Back to Top